# SDR SWAA020576

- Difficulty date: March 17, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 25,504 hours, 22,443 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543130
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, F/O'S FRONT WINDOW SHATTERED AT FC 310.  REMOVED AND REPLACED F/O'S FRONT WINDOW AND CONTROLLER PER MM.
